# SDR AALA202412067345

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 13,641 hours, 3,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Part number: 350F51000
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN EMERGENCY EXIT LIGHT SWITCH IS OFF, THE OFF LIGHT DOES NOT ILLUMINATE. MAINTENANCE FOUND BAD ANNUNCIATOR LIGHT INTERFACE BOARD 7LP PER TSM 33-51-00-810-816  AND REPLACED IT PER AMM 33-14-33. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
